Document Type : Research Paper
Authors
1 School of Mathematical Sciences, Shandong Normal University, Jinan, PR China
2 School of Mathematics and Statistics, Shandong Normal University, Jinan, PR China
3 Foundational Courses Department, Wuhan Donghu College, Wuhan, PR China
Abstract
Although the scholars studied the distributivity for S-uninorms, at least, the underlying
uninorm of one S-uninorm in the distributivity equations was assumed to be in Umin except
the distributivity for S-uninorms over t-(co)norms. In this paper, we further characterize the
distributivity for S-uninorms, where the conjunctive underlying uninorms of the S-uninorms
in the distributivity equations are not fixed in Umin but arbitrary. Firstly, we discuss the
distributivity between S-uninorms. Secondly, we analyze the distributivity for S-uninorms
over T-uninorms. Moreover, we obtain the distributivity for T-uninorms over S-uninorms by
duality. Thirdly, we investigate the distributivity for S-uninorms over disjunctive uninorms.
Because S-uninorms in those distributivity equations are arbitrary, our results are extensions
of the previous results on the distributivity for S-uninorms.
Keywords
Main Subjects
org/10.1016/s0076-5392(09)x6011-x
Transactions on Fuzzy Systems, 12 (2004), 194-198. http://dx.doi.org/10.1109/TFUZZ.2004.825075
2007. https://doi.org/10.1007/978-3-540-73721-6
Networks, 8 (1997), 1156-1163. http://dx.doi.org/10.1109/72.623216
tion to the global comparison of images, Information Sciences, 177 (2007), 906-929. http://dx.doi.org/10.1016/
j.ins.2006.07.021
2002. http://dx.doi.org/10.1007/978-3-7908-1787-4
108453. http://dx.doi.org/10.1016/j.fss.2022.12.009
doi.org/10.1016/S0377-2217(98)00325-7
proof, Fuzzy Sets and Systems, 104 (1999), 133-136. http://dx.doi.org/10.1016/S0165-0114(98)00265-6
10338.dmlcz/135651
10338.dmlcz/135765
Systems, 161 (2010), 149-157. http://dx.doi.org/10.1016/j.fss.2009.09.017
theory, Theory and Decision, 41 (1996), 59-95. http://dx.doi.org/10.1007/BF00134116
Decisions Under Incomplete Knowledge, Studies in Fuzziness and Soft Computing, 51, Springer-Verlag, (2000),
51-73. http://dx.doi.org/10.1007/978-3-7908-1848-2_4
(2019), 1-33. http://dx.doi.org/10.1016/j.fss.2018.11.003
Knowledge-Based Systems, 5 (1997), 411-427. http://dx.doi.org/10.1142/S0218488597000312
//dx.doi.org/10.1017/CBO9781139644150
//dx.doi.org/10.1016/S0165-0114(00)00044-0
06.003
(2018), 91-103. http://dx.doi.org/10.1016/j.ins.2017.09.065
Polytechnica Hungarica, 16 (2019), 209-226. http://dx.doi.org/10.12700/APH.16.1.2019.1.11
mation Sciences, (424) (2018) 91-103], Information Sciences, 568 (2021), 384-385. http://dx.doi.org/10.1016/
j.ins.2021.04.049
org/10.22111/ijfs.2025.50487.8917
doi.org/10.1007/978-94-015-9540-7
over a continuous t-conorm, Fuzzy Sets and Systems, 287 (2016), 154-171. http://dx.doi.org/10.1016/j.fss.
2015.01.019
116-128. http://dx.doi.org/10.1016/j.fss.2017.07.014
operators over a continuous t-conorm”, Fuzzy Sets and Systems, 334 (2018), 126-131. http://dx.doi.org/10.
1016/j.fss.2017.04.016
Fuzzy Sets and Systems, 268 (2015), 27-43. http://dx.doi.org/10.1016/j.fss.2014.07.025
27-42. http://dx.doi.org/10.1016/S0165-0114(02)00430-X
128 (2002), 209-225. http://dx.doi.org/10.1016/S0165-0114(01)00123-3
General Systems, 34 (2005), 17-38. http://dx.doi.org/10.1080/03081070512331318347
Iranian Journal of Fuzzy Systems, 19 (2022), 31-48. https://doi.org/10.22111/IJFS.2022.6786
https://doi.org/10.1016/j.fss.2013.09.013
IEEE Transactions on Fuzzy Systems, 20 (2012), 153-167. http://dx.doi.org/10.1109/TFUZZ.2011.2171188
108641. http://dx.doi.org/10.1016/j.fss.2023.108641
of Approximate Reasoning, 51 (2010), 984-992. http://dx.doi.org/10.1016/j.ijar.2010.07.005
//www.researchgate.net/publication/265706173
and Knowledge-Based Systems, 11 (2003), 413-428. http://dx.doi.org/10.1142/S0218488503002168
IEEE Transactions on Fuzzy Systems, 14 (2006), 180-190. http://dx.doi.org/10.1109/TFUZZ.2005.864087
over uninorms, Fuzzy Sets and Systems, 160 (2009), 832-852. https://doi.org/10.1016/j.fss.2008.05.015
norms, in: E. H¨ullermeier, R. Kruse, F. Hoffmann (Eds.), IPMU 2010, in: LNAI, vol.6178, Springer-Verlag, Berlin,
Heidelberg, (2010), 425-434. http://dx.doi.org/10.1007/978-3-642-14049-5_44
469-496, 497-518. https://dml.cz/handle/10338.dmlcz/135664,135670,135671
Fuzzy Sets and Systems, 334 (2018), 1-23. http://dx.doi.org/10.1016/j.fss.2016.11.015
Sets and Systems, 287 (2016), 184-202. http://dx.doi.org/10.1016/j.fss.2015.06.023
operators over a given continuous t-norm, IEEE Transactions on Fuzzy Systems, 29 (2021), 2239-2245. http:
//dx.doi.org/10.1109/TFUZZ.2020.2996378
and Systems, 408 (2021), 86-107. http://dx.doi.org/10.1016/j.fss.2020.04.007
and Systems, 462 (2023), 108403. http://dx.doi.org/10.1016/j.fss.2022.09.009
Fuzzy Sets and Systems, 467 (2023), 108508. http://dx.doi.org/10.1016/j.fss.2023.03.011
org/10.1016/S0165-0114(00)00027-0
and uninorms, Journal of Intelligent and Fuzzy Systems: Applications in Engineering and Technology, 14 (2003),
7-12. http://dx.doi.org/10.3233/IFS-2003-00186
Sets and Systems, 140 (2003), 331-339. http://dx.doi.org/10.1016/S0165-0114(02)00521-3
//dx.doi.org/10.1016/0165-0114(95)00133-6
173 (2005), 319-336. http://dx.doi.org/10.1016/j.ins.2005.03.003
tional Journal of Approximate Reasoning, 54 (2013), 1049-1065. http://dx.doi.org/10.1016/j.ijar.2013.04.
008
noncontinuous t-(co)norms, Iranian Journal of Fuzzy Systems, 20 (2023), 137-152. http://dx.doi.org/10.22111/
IJFS.2023.43521.7653